# SDR USAAD96020

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA - FLT 2287 - AFTER TAKEOFF AND ON GEAR RETRACTION, CREW COULD NOT RETRACT THE NOSE GEAR.  CREW CYCLED THE GEAR TWICE WITH THE SAME RESULT.  FLIGHT RETURNED TO DCA AND LANDED WITH NO FURTHER INCIDENT.  (M)
